# SDR AALA201509239009

- Difficulty date: September 17, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 39,143 hours, 26,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND IN AFT FASTENER HOLE OF UPPER FLANGE OF LT SIDE BEAM BOX AT FRAME 43 & Y 1622.  REPAIRED IAW EO 5315Y066.
